Second order statistics of bilinear forms of robust scatter estimators

Abla Kammoun, Romain Couillet, Frédéric Pascal

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper lies in the lineage of recent works studying the asymptotic behaviour of robust-scatter estimators in the case where the number of observations and the dimension of the population covariance matrix grow at infinity with the same pace. In particular, we analyze the fluctuations of bilinear forms of the robust shrinkage estimator of covariance matrix. We show that this result can be leveraged in order to improve the design of robust detection methods. As an example, we provide an improved generalized likelihood ratio based detector which combines robustness to impulsive observations and optimality across the shrinkage parameter, the optimality being considered for the false alarm regulation.
Original languageEnglish (US)
Title of host publication2015 IEEE International Conference on Acoustics, Speech and Signal Processing (ICASSP)
PublisherInstitute of Electrical and Electronics Engineers (IEEE)
Pages3412-3416
Number of pages5
ISBN (Print)9781467369978
DOIs
StatePublished - Aug 12 2015

Fingerprint Dive into the research topics of 'Second order statistics of bilinear forms of robust scatter estimators'. Together they form a unique fingerprint.

Cite this